Posted by: marco | 2009-07-05

side effects

Dear doc

i' m 21 i' ve been depressed for years and recently was nearly on the brink of a nervous break down during my exam period. i went to my gp and he prescribed espiride. now i have a problem. and thats that i no longer have any sex drive. i mean i can force an erection but, i don' t want any sexual activity anymore. i' m very worried because i know of woman who have been on this drug and they start lactating. will i have any side effects like that??? will i grow breasts? will the drug not mess up my hormones? and will my sex drive ever return?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you consult your doctor, in order for him/her to prescribe an alternative drug, like Cipralex. It is important to regain your sex drive and therefore, change your medication as soon as possible. It is possible that you can suffer from some of the other side-effects of Espiride, like hormonal changes.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.